If you have not done so already, I URGE you to contact your doctor and report this!!!
Originally posted by iceofspades
I'm usually the calm, helpful guy, but today I exploded. As I designed my paper, I wasn't afraid to let people know I was horribly frustrated,
especially with my...colorful words. Thank god the people like me and tend to understand my frustration, otherwise there probably would have been a
huge fight in the journalism room. And with my rage...there would have been blood.
Speaking as someone who is bipolar and has had some very disturbing problems with antidepressants (they make me crazy in a bad
way), it is
that you let your doctor know if you are having these kinds of reactions.
I don't want to alarm you. Oh screw that!
I DO want to alarm you. Antidepressants can cause all sorts of dangerous side effects if you're
Your doctor may or may not be aware of the risks you are being exposed to.
I don't know all the details in your case, so maybe I'm wrong. However, what I'm reading here sounds eerily familiar, and it is best to be safe
about things like this.
I just know that in my case, it is imperative that I never, ever
take antidepressants, lest I end up freaking out and winding up wandering in
the desert again (that only happened because I was on antidepressants, and that is the most manic I've ever been before or since by about ten orders
If you are feeling unusually aggressive or “crazy”, and this is a new thing for you, please tell your doctor right NOW.
Also, if at all possible, try to get a referral to a psychiatrist for a second opinion. All my troubles came as a consequence of being prescribed an
antidepressant by my family doctor, who meant well, but misdiagnosed me.
I'm not sure if it may help, but if you're curious about what a “certifiable” bipolar person has to say, I invite you to see if you can sit
through one or more of...
Majic's Manic Monologs
Being bipolar can actually be quite cool once you get used to it, but it MUST be properly managed, or very, very bad things can happen.
Please, call your doctor RIGHT NOW!